# SDR UALA2013031801640

- Difficulty date: March 17, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 51,263 hours, 6,234 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "DET FAN 2 CARGO FWD" DISPLAYED.  ACCOMPLISHED MAT TEST IAW MM 26-16-01, NO FAULTS.
